Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 196, NWS North Platte, NE

June 26, 2009Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2009, 8:04 PM CDT for Lincoln County, Nebraska. It was in force for 56 min. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 8:04 PM CDT (01:04 UTC)
Expired
Jun 26, 2009, 9:00 PM CDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:10 PM CDTTSTM WND GST 70Hershey, NE
Jun 26, 8:22 PM CDTTSTM WND DMGHershey, NESTRONG WINDS UPROOTED OR KNOCKED DOWN NUMEROUS TREES IN TOWN. 2 MILES EAST AND 6 MILES SOUTH OF HERSHY TWO HOMES WERE ALSO DAMAGED BY THE STRONG WINDS.
Jun 26, 8:22 PM CDTTSTM WND DMGNorth Platte, NESTRONG WINDS DOWNED SEVERAL STREET LIGHT POLES. RAIL CARS WERE DERAILED AT BAILY YARD. THERE WAS ALSO MAJOR ROOF DAMAGE AT AN UNKNOWN RESIDENCE. A LARGE 18 INCH DIAMETER TREE WAS SNAPPED OFF IN THE SOUTHERN PART OF TOWN.
Jun 26, 8:22 PM CDTTSTM WND GST 70Hershey, NE
Jun 26, 8:23 PM CDTTSTM WND GST 7015 S North Platte, NE
Jun 26, 8:23 PM CDTTSTM WND GST 703 S North Platte, NE
Jun 26, 8:25 PM CDTTSTM WND DMGNorth Platte, NELARGE PINE TREE DOWN AT 2ND AND GRANT.
Jun 26, 8:30 PM CDTTSTM WND DMG1 N North Platte, NELARGE TREE ON HOUSE NEAR NORTH RIVER BRIDGE ON HIGHWAY 83. TIME APPROXIMATE.
Jun 26, 8:30 PM CDTTSTM WND DMGNorth Platte, NELARGE 8 INCH BRANCH WAS BROKEN AND BLOW TEN FEET AWAY FROM THE TREE.
Jun 26, 8:30 PM CDTTSTM WND GST 50North Platte, NE
Jun 26, 8:30 PM CDTTSTM WND GST 70North Platte, NE
Jun 26, 8:32 PM CDTTSTM WND GST 632 E North Platte, NE
Jun 26, 8:35 PM CDTTSTM WND DMGNorth Platte, NETREE LIMBS DOWN ON WEST RODEO ROAD.
Jun 26, 8:37 PM CDTTSTM WND DMGBrady, NESTRONG WINDS KNOCKED DOWN OR UPROOTED SEVERAL TREES. POWER WAS ALSO LOST IN THE IMMEDIATE TOWN.
Jun 26, 8:41 PM CDTTSTM WND GST 70Hershey, NELARGE TREE LIMBS GREATER THAN 3 INCH DIAMETER REPORTED DOWN IN HERSHY. POSSIBLE FUNNEL CLOUD SIGHTED ON HIGHWAY 83 JUST NORTH OF NORTH PLATTE.
Jun 26, 8:48 PM CDTTSTM WND GST 60North Platte, NE10 INCH DIAMETER BRANCHES AND POWER OUTAGES WERE REPORTED IN THE NORTHWEST CORNER OF NORTH PLATTE.
Jun 26, 8:48 PM CDTTSTM WND GST 632 E North Platte, NE
Jun 26, 8:48 PM CDTTSTM WND GST 632 W North Platte, NE
Jun 26, 8:51 PM CDTTSTM WND GST 632 E North Platte, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 4:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2009-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1324 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
2431 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 270104
SVRLBF
NEC111-270200-
/O.NEW.KLBF.SV.W.0196.090627T0104Z-090627T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF NORTH PLATTE...

* UNTIL 900 PM CDT

* AT 702 PM MDT/802 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 24 MILES WEST
  OF SUTHERLAND TO 14 MILES SOUTH OF SUTHERLAND RESERVOIR STATE
  RECREATION AREA TO 15 MILES SOUTH OF WELLFLEET...OR ALONG A LINE
  EXTENDING FROM 8 MILES EAST OF OGALLALA TO 19 MILES SOUTHWEST OF
  NORTH PLATTE TO 12 MILES EAST OF HAYES CENTER...AND MOVING
  NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WELLFLEET BY 815 PM CDT...
  LAKE MALONEY STATE RECREATION AREA...SUTHERLAND RESERVOIR STATE
  RECREATION AREA AND SUTHERLAND BY 820 PM CDT...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA AND HERSHEY
  BY 825 PM CDT...
  NORTH PLATTE BY 830 PM CDT...
  COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA AND MAXWELL BY 835
  PM CDT...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA BY 840 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4088 10077 4099 10099 4102 10124 4138 10125
      4138 10083 4131 10056 4108 10033 4071 10023
      4070 10076
TIME...MOT...LOC 0103Z 243DEG 43KT 4110 10157 4094 10101
          4055 10079

$$

TAYLOR
2 follow-up statements
000 
WWUS53 KLBF 270138
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT FRI JUN 26 2009

NEC111-270200-
/O.CON.KLBF.SV.W.0196.000000T0000Z-090627T0200Z/
LINCOLN NE-
838 PM CDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LINCOLN COUNTY...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF 
TRYON TO 19 MILES NORTHEAST OF CURTIS...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL NORTHERN LINCOLN COUNTY AT 850 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.

&&

LAT...LON 4088 10077 4099 10099 4102 10124 4138 10125
      4138 10083 4131 10056 4108 10033 4071 10023
      4070 10076
TIME...MOT...LOC 0137Z 238DEG 49KT 4143 10100 4087 10022

$$

TAYLOR
000 
WWUS53 KLBF 270158
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT FRI JUN 26 2009

NEC111-270206-
/O.EXP.KLBF.SV.W.0196.000000T0000Z-090627T0200Z/
LINCOLN NE-
858 PM CDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR ALL BUT NORTHEAST LINCOLN 
COUNTY WILL EXPIRE AT 900 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR WESTERN NEBRASKA.

LAT...LON 4088 10077 4099 10099 4102 10124 4138 10125
      4138 10083 4131 10056 4108 10033 4071 10023
      4070 10076
TIME...MOT...LOC 0156Z 238DEG 49KT 4156 10070 4099 9993

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:59 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 26, 4:59 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
459 PM CDT FRI JUN 26 2009

.UPDATE...

UPDATED FOR TORNADO WATCH
&&

.PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 26 2009/

UPDATE...
UPDATED TO ADD SEVERE THUNDERSTORM WATCH

PREV DISCUSSION... /ISSUED 303 PM CDT FRI JUN 26 2009/

SYNOPSIS...
H5 RIDGE INTO THE NORTHERN PLAINS WITH TROUGH TO THE WEST. POTENT
WAVE MOVING TO THE NORTHEAST OUT OF THE TROUGH SEEN IN VISIBLE.

DISCUSSION...

MODELS IN GOOD AGREEMENT WITH THE PROGRESSION OF THE FRONT THIS
EVENING.40+ KT LLJ DEVELOPS AND FEEDS MOISTURE NORTH INTO THE
ADVANCING FRONT. TDS IN THE MID TO UPPER 60S WITH A 72 NOTED AT
LEXINGTON. ATMOSPHERE IS WELL MIXED THIS AFTERNOON. CONVECTION
FIRING ALONG THE FRONT OVER SOUTHEAST MONTANA AND ALONG THE TROUGH
AXIS OVER EASTERN WYOMING. MUCAPES QUITE STRONG FROM SOUTHWEST
INTO NORTH CENTRAO NEBRASKA THIS AFTERNOON BUT FAIRLY STRONG CAP
OVER SOUTWEST. LOOK FOR CONVECTION TO FIRE OVER NORTH CENTRAL
ALONG REMAINS OF STATIONARY BOUNDARY AND THEN TO HIFT TO THE WEST
ALONG PREFRONTAL TROUGH AND THEN FRONTAL BOUNDARY AFTER MIDNIGHT.
SATURDAY WILL CLEAR OUT AND COOLER WITH SURFACE HIGH PRESSURE
BUILDING INTO WESTERN NEBRASKA. LOW TEMPERATURES ON SATURDAY
MORNING INTO THE 50S. GRADUAL WARMING INTO THE MID UPPER 80S ON
SUNDAY AS H5 RIDGE TRIES TO BUILD BACK INTO THE NORTHERN PLAINS.

THE EXTENDED MODELS ARE NOT IN GOOD AGREEMENT THIS AFTERNOON. HAVE
USED A BLEND FOR THE FORECAST. NEXT SYSTEM TO AFFECT THE AREA
TUESDAY NIGHT INTO WEDNESDAY AND HAVE RETAINED SCHC POPS. HAVE
INCLUDED SCHC POPS FOR THURSDAY FRIDAY AS A STRONG SYSTEM DROPS
OUT OF NORTHWEST FLOW ACROSS THE FORECAST AREA. HIGHS COOLING INTO
THE MID 80S TOWARD THE END OF THE PERIOD.

AVIATION...
THUNDERSTORM ACTIVITY WILL BE THE MAJOR AVIATION IMPACT
AND FORECAST FOCUS THE NEXT 24 HOURS.  THUNDERSTORMS WILL DEVELOP
ACROSS THE PANHANDLE AND INTO SOUTH DAKOTA BETWEEN 20Z AND 23Z AND
THEN MOVE EAST INTO WESTERN NEBRASKA.  A SECOND ROUND OF STORMS IS
THEN EXPECTED AFTER 0Z IN THE EVENING.  A COLD FRONTAL PASSAGE WILL
TURN SOUTHERLY WINDS TO NORTHWEST OVERNIGHT.  GENERALLY VFR
CONDITIONS ARE EXPECTED OUTSIDE OF THUNDERSTORMS AND AREAWIDE AFTER
8Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING FOR
NEZ004>006-008-022>026-035>037-056>059-069-070-094.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...HIRSCH
Hazardous weather outlook, Jun 26, 3:49 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT FRI JUN 26 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-272045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
339 PM CDT FRI JUN 26 2009 /239 PM MDT FRI JUN 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A BROAD SURFACE TROUGH ACROSS THE PANHANDLE OF NEBRASKA WILL
PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AN AXIS
OF HIGHER SURFACE DEW POINTS EXTENDS ALONG AN OLD SURFACE BOUNDARY...
NEAR AND SOUTH OF HIGHWAY 2.

THUNDERSTORMS WILL INITIALLY BE CAPABLE OF HAIL AND DAMAGING
THUNDERSTORM WINDS...AND PERHAPS TORNADIC ACTIVITY...ESPECIALLY
WEST OF HIGHWAY 83 AND NEAR THE PREVIOUSLY MENTIONED SURFACE BOUNDARY.

BY LATE EVENING...THE GREATEST THREAT WILL BE FROM
LIGHTNING...HEAVY RAINS AND POSSIBLE FLOODING. THIS THREAT AREA
COVERS THE ENTIRE AREA AS ABUNDANT MOISTURE IS AVAILABLE. HEAVY
RAINS MAY NOT LEAD TO WIDESPREAD FLOODING HOWEVER GIVEN THE
FORECAST STORM MOTION OF EAST AT 25 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO THUNDERSTORMS ARE EXPECTED THIS WEEKEND. THE NEXT CHANCE OF
THUNDERSTORMS COMES MONDAY NIGHT THROUGH WEDNESDAY NIGHT. AT THIS
TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

HIRSCH

In the hours before

Local storm report, Jun 26, 6:37 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 E LEMOYNE             41.29N 101.78W
06/26/2009                   KEITH              NE   EMERGENCY MNGR

            NORTH SIDE OF LAKE MCCONAUGHY SEVERAL TREES BLOWN DOWN.
            ONE CAMPER BLOWN OVER AT CAMP GROUND.

&&

BHIRSCH
Local storm report, Jun 26, 6:39 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             22 NNE LISCO            41.79N 102.46W
06/26/2009  E1.00 INCH       GARDEN             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 26, 6:41 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     OSHKOSH                 41.41N 102.34W
06/26/2009  E50 MPH          GARDEN             NE   LAW ENFORCEMENT

&&

JSWEET
Local storm report, Jun 26, 6:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND GST     8 N CHAPPELL            41.21N 102.47W
06/26/2009  E60 MPH          DEUEL              NE   PUBLIC

&&

BTAYLOR
Local storm report, Jun 26, 7:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     6 S LAMAR               40.49N 101.98W
06/26/2009  E60 MPH          CHASE              NE   PUBLIC

            6 INCH AND GREATER DIAMETER BRANCHES WERE REPORTED BLOWN
            DOWN JUST SOUTH OF LAMAR.

0720 PM     TSTM WND GST     6 S LAMAR               40.49N 101.98W
06/26/2009  E60 MPH          CHASE              NE   PUBLIC

            6 INCH AND LARGER BRANCHES WERE REPORTED BLOWN DOWN BY
            ESTIMATED 60 MPH WIND JUST SOUTH OF LAMAR.

&&

JSWEET
Local storm report, Jun 26, 7:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 E LEMOYNE             41.29N 101.78W
06/26/2009                   KEITH              NE   EMERGENCY MNGR

            TWO GARAGE DOORS AND ONE CARPORT DAMAGED. 2 PINE TREES UP
            ROOTED. DELAYED REPORT

&&

BHIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:00 PM CDTSevere Thunderstorm WarningLBFGrant, Hooker, Lincoln, Logan, McPherson, Thomas30 min
Jun 26, 7:07 PM CDTSevere Thunderstorm WarningLBFChase38 min
Jun 26, 7:19 PM CDTSevere Thunderstorm WarningLBFCherry56 min
Jun 26, 7:23 PM CDTSevere Thunderstorm WarningLBFBlaine, Cherry, Hooker, Thomas67 min
Jun 26, 7:29 PM CDTSevere Thunderstorm WarningLBFPerkins46 min
Jun 26, 7:33 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln42 min
Jun 26, 7:47 PM CDTSevere Thunderstorm WarningLBFKeith43 min
Jun 26, 7:59 PM CDTSevere Thunderstorm WarningLBFCherry44 min
Jun 26, 8:16 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Hooker, Thomas59 min
Jun 26, 8:16 PM CDTTornado WarningLBFLincoln29 min
Jun 26, 8:41 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Holt, Keya Paha, Rock64 min
Jun 26, 8:42 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan, McPherson63 min
Jun 26, 9:06 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, Thomas24 min
Jun 26, 9:13 PM CDTSevere Thunderstorm WarningLBFCuster47 min
Jun 26, 9:22 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Hooker, Rock and 1 more53 min
Jun 26, 9:37 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Keya Paha, Rock23 min
Jun 26, 9:40 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup, Rock52 min
Jun 26, 9:50 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock55 min
Jun 26, 10:01 PM CDTSevere Thunderstorm WarningLBFBrown, Garfield, Holt, Loup, Rock, Wheeler59 min
Jun 26, 10:16 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock12 min
Jun 26, 10:47 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.